Statistical inference on seemingly unrelated non-parametric regression models with serially correlated errors
Article first published online: 28 APR 2011
© 2011 The Authors. Statistica Neerlandica © 2011 VVS
Volume 65, Issue 3, pages 297–318, August 2011
How to Cite
Xu, Q., You, J. and Li, X. (2011), Statistical inference on seemingly unrelated non-parametric regression models with serially correlated errors. Statistica Neerlandica, 65: 297–318. doi: 10.1111/j.1467-9574.2011.00486.x
- Issue published online: 12 JUL 2011
- Article first published online: 28 APR 2011
- Received: August 2006. Revised: February 2011
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!